# SDR F3OR202006160001

- Difficulty date: May 26, 2020
- Submitted: June 16, 2020
- Operation: General aviation
- Aircraft: N201AT
- Make and model: Mooney M20J
- Aircraft serial: 240413
- Aircraft time: 1,630 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 8900000410000
- Part serial: 318
- Condition: False Indication
- Location: Instrument Panel
- Part time: 1 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT ATTITUDE FAILURE OF THE KI300 HORIZON INDICATOR. PRIMARY ATTITUDE INDICATOR INTERMITTENTLY AND WITHOUT WARNING INDICATES ERRONEOUS PITCH AND ROLL ATTITUDES AND ALSO, WHEN INTERFACED TO THE AUTOPILOT CAUSES THE AUTOPILOT TO DEVIATE FROM ITS INTENDED FLIGHT PATH.
